MathSciNet Relay Station
MathSciNet bibliographic data
MR297707 (45 #6759) 10C10
Avanesov, È. T. A bound for the number of representations by a special class of binary cubic forms of positive discriminant. (Russian) Acta Arith. 20 (1972), 17–31.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement